| Catalog Number |
81324 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While the customer was using a cavitron select sps g124 they allege that the inserts are heating up.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Root cause is unknown as no product was returned by the customer after two attempts were made.This complaint will be closed but will be reopened if product is returned.2 (two) unsuccessful requests to retrieve suspect product or investigation result have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per 8000-sop-038.